# SDR CA190619001

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-12
- Aircraft time: 10,544 hours
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: U12694002
- Condition: Separated
- Location: Throttle
- Part time: 89 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THROTTLE REPORTED LOOSE. INSPECTED AND FOUND THROTTLE CABLE SEPARATED WHERE SLEEVE CRIMPS ON THE FLEXIBLE SHAFT. (TC# 20190619001)
